RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chuksina, Natal'ya Vladimirovna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:251
Abstract pages:1120
Full texts:310
References:204
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person48085
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/848903

Publications in Math-Net.Ru
2015
1. A. A. Makhnev, N. V. Chuksina, “On automorphisms of a distance-regular graph with intersection array $\{75,72,1;1,12,75\}$”, Sib. Èlektron. Mat. Izv., 12 (2015),  802–809  mathnet
2011
2. A. A. Makhnev, N. V. Chuksina, “On automorphisms of a strongly regular graph with parameters $(210,95,40,45)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  199–208  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 62–72  isi  scopus
2009
3. N. V. Chuksina, “Automorphisms of strongly regular graph, in which neighborhoods of vertices are pseudogeometric graphs for $pG_2(4,9)$”, Sib. Èlektron. Mat. Izv., 6 (2009),  110–119  mathnet  mathscinet  elib
4. A. A. Makhnev, N. V. Chuksina, “Об автоморфизмах сильно регулярного графа с параметрами $(95,40,12,20)$”, Vladikavkaz. Mat. Zh., 11:4 (2009),  44–58  mathnet
2008
5. A. A. Makhnev, N. V. Chuksina, “О хороших парах вершин в реберно регулярных графах с $k=3b_1-1$”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:4 (2008),  119–134  mathnet  elib
6. A. A. Makhnev, N. V. Chuksina, “Edge-regular graphs in which every vertex lies in at most one good pair”, Vladikavkaz. Mat. Zh., 10:1 (2008),  53–67  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020